# SDR SIMA2132

- Difficulty date: July 31, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N306AE
- Make and model: Saab 340B
- Aircraft serial: 340B306
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE7064588
- Condition: Broken
- Location: Nlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LAX - FLT 3124 - DURING FLIGHT, HYDRAULIC LIGHT CAME ON WITH MAIN SYSTEM AND RESERVOIR QUANTITY BOTH GOING TO ZERO.  CREW COMPLIED WITH EMERGENCY GEAR EXTENSION.  MAINTENANCE FOUND A BROKEN HYDRAULIC LINE ON THE NOSE LANDING GEAR EXTENSION/RETRACTION ACTUATOR.  LINE WAS REMOVED AND REPLACED.  OPERATIONAL AND LEAK CHECKS WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
